# SDR DALA1025953124

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 27,368 hours, 13,673 cycles
- Engine: Ge CFM565A
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Condition: Failed
- Location: Oxygen Container
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, THE OXYGEN CONTAINER FAILED A DROP TEST AT ROW 4 LT.  MX REPLACED SOLENOID IN OXYGEN CONTAINER AND FUNCTIONAL TEST WAS NORMAL.
